A new upper bound for finite additive bases

Volume 124 / 2006

C. Sinan Güntürk, Melvyn B. Nathanson Acta Arithmetica 124 (2006), 235-255 MSC: Primary 11B13. DOI: 10.4064/aa124-3-3


  • C. Sinan GüntürkCourant Institute
    New York University
    New York, NY 10012, U.S.A.
  • Melvyn B. NathansonDepartment of Mathematics
    Lehman College (CUNY)
    Bronx, NY 10468, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image